RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sweers, Guido H

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:79
Abstract pages:768
Full texts:235
References:99
E-mail: ,

http://www.mathnet.ru/eng/person33815
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/169260

Publications in Math-Net.Ru
2011
1. S. A. Nazarov, G. H. Sweers, A. S. Slutskij, “Homogenization of a thin plate reinforced with periodic families of rigid rods”, Mat. Sb., 202:8 (2011),  41–80  mathnet  mathscinet  zmath  elib; Sb. Math., 202:8 (2011), 1127–1168  isi  scopus
2006
2. S. A. Nazarov, G. H. Sweers, “Boundary value problems for the bi-harmonic equation and for the iterated Laplacian in a three-dimensional domain with an edge”, Zap. Nauchn. Sem. POMI, 336 (2006),  153–198  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 143:2 (2007), 2936–2960  scopus
1999
3. I. Birindelli, E. Mitidieri, G. Sweers, “Existence of the principal eigenvalue for cooperative elliptic systems in a general domain”, Differ. Uravn., 35:3 (1999),  325–333  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 326–334

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020